Have to ask? Have you had a full
metabolic blood panel done recently? Get a copy and LOOK at it closely! If you were like me, you will be very low and high on some vitamin, etc. numbers, but…those are NOT the ones to look at closely! The ‘[I]almost[I][/I][/I]’ too low or too high numbers are the ones to watch closely. IF you are one point over [for the low] or under [for the high] numbers? You are OK? Not really, and these are things you can change, and easily, once you know if you’ve too much or not enough of different supplements.
As for tremors? IF you are on neurontin, topamax, lyrica or any of the spectrum of anti-seizure meds or the steroids? You are going to have calcium loss. It is inevitable. Web up ‘hypocalcemia’ and take a look at the symptoms. Do keep in mind that taking many meds and taking calcium have to be at least an hour apart. Read the ‘prescribing information’ of your current meds to look for conflicts… Downing all your pills at once first off in the morning is not necessarily good for you and you have to be sure what goodies can go down with others. It’s a pain, but a necessary one.
Lastly be sure to take magnesium/calcium/vitaminD combo? This way it’s more likely to get asorbed into your system and thus work. At least? With the magnesium, you won’t get stuck up…
I hope this helps! Let us know how you are doing..
PS I too had the ‘tremors’ or any of the other names given to this aspect? Taking the supplements DID help! But don’t expect it to work overnite? It takes at least 2-4 weeks for it to really show a difference. Be patient. It’s hard, but true.